# SDR CA060629001

- Difficulty date: June 26, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 34,339 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part serial: H678
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN THE CREW SELECTED GEAR UP ALL POSITIONS FAILED TO SHOW UP AND LOCKED. THE CREW RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE RIGHT HAND MAIN LANDING GEAR UPLOCK BOX ASSY. AND THE WEIGHT ON WHEELS UPPER WIRING HARNESS. THE LANDING GEAR WAS FUNCTION CHECKED AND THE AIRCRAFT RETURNED TO SERVICE. (TC# 20060629001)
